The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Trends in Mathematics
( Vol. 13 NO.1 / (2011))
NUMERICAL METHODS OF PARTIAL INTEGRO-DIFFERENTIAL EQUATIONS FOR OPTION PRICE
YONGHOON KWON,
Pages. 1-5
Abstract In this survey article, starting with the Black-Scholes equations whose solutions are the values of European options, we describe the exponential jump-diffusion model of Levy process type. This partial integro-differential model is an extension of the Black-Sholes equation combined with integral terms based on a random variable of jump size. Explicit and implicit numerical schemes of finite differences are surveyed and discussed.
Contents 1. The Black-Sholes equation
2. The exponential jump-diffusion models
3. Discretization with finite differences
4. Implicit method and discussion
Key words European and American options, The Black-Scholes equation, Partial integro-differential equation, Finite differences, Linear complementarity problem
Mathmatical Subject Classification 65M06, 65M12, 91B28
원문파일 1.KwonTrends_paper.pdf